# SDR DALA2022050503142

- Difficulty date: May 4, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CHANNEL STA Y=180 STR=30 AT E/E COMPARTMENT. SUMMARY OF NRC 00113: CORROSION LEVEL 2, FRAME CHANNEL STA Y=180 STR=30 AT E/E COMPARTMENT, WAS REPAIRED PER B717-200 SRM 53-20-07-2R, REPAIR 3. (LP #2223147)
